Panadol Actifast Soluble 12Pk

€3.25

Code 5054563080622
Add to Basket
Product Information
Panadol ActiFast 500mg Soluble Tablets are a fast-acting pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.
How To Use
Adults and children over 12 years’ dissolve 2 tablets with half a glass of water every 4 to 6 hours as required. Do not take more than 8 tablets in any 24-hour period. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT
Active Ingredients
Each soluble tablet contains Paracetamol 500mg. Also contains Sodium 427mg and Sorbitol.
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using DPD for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty